# SDR HALA2009022400063

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 26,677 hours, 5,122 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: XK516D101091
- Condition: Malfunctioned
- Location: Hf System
- Part time: 24,939 hours, 4,809 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FIM 23110402  RT HF  RADIO VERY WEAK ON 5574, 3413, 5547.  SFO RADIO CALLED IT UNREADABLE.  REPLACED RT HF TRANSCEIVER, OPS CKW/SFO OK GROUND CK OK PER MM 23-11-00.
